Frame Approximation and Embedding for p-operator Spaces

Gui Mei AN, Lei LI, Rui LIU

Acta Mathematica Sinica, Chinese Series ›› 2017, Vol. 60 ›› Issue (1) : 123-132.

PDF(499 KB)
PDF(499 KB)
Acta Mathematica Sinica, Chinese Series ›› 2017, Vol. 60 ›› Issue (1) : 123-132. DOI: 10.12386/A2017sxxb0011

Frame Approximation and Embedding for p-operator Spaces

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 2017, 60(1): 123-132 https://doi.org/10.12386/A2017sxxb0011

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(499 KB)

Accesses

Citation

Detail

Sections
Recommended

/